# SDR A6WA200940744

- Difficulty date: October 13, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 18,990 hours, 17,382 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CLIP AT FS 484, RBL 27, WL 71 IS CRACKED .300" LONG.  INTERCOSTAL CLIP AT FS 484, RBL 27, WL 71 REPLACED IAW SRM 51-42-21.  (K)
